# SDR AALA202306162838

- Difficulty date: June 15, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 63,500 hours, 26,909 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 5387991
- Part serial: 4418
- Condition: Odor
- Location: Zone 100 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: BURNING ELECTRICAL SMELL. MAINTENANCE REPLACED LEFT AND RIGHT AIR RE-CIRCULATING FANS PER AMM 21-25-02. (AALA202306168806, AALA202306162838)
